# SDR CALA2023040401019

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 102,516 hours, 13,452 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: ADD7170400
- Part serial: 258723
- Condition: Failed
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019   LLAR EMER LIGHT BATTERY CAPACITY CHECK FAIL. TRANSFER REF. NON-ROUTINE HX NRC WO.1582466 AND ORIGINATED BY EMP V898181. LLAR EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. IDT INSPECTED OKAY BY HX147282. ADD EMP:V898561
